# SDR DALA2021072204147

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 62,686 hours, 7,730 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Guide
- Condition: Failed
- Location: Loading Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3359 -SMOKE- DURING BOARDING AND LOADING CARGO RAMP AGENT NOTICED SMOKE IN THE AFT CARGO COMPARTMENT. PASSENGERS WERE DEPLANED. CORRECTIVE ACTION: FOUND CARGO LOADING SYSTEM Y GUIDE DAMAGED AND INOP. REPLACED GUIDE.(7917464)
